# SDR AALA202312224495

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGED AND CRACKED AT AFT CARGO COMPARTMENT ROLLER TRAY LOCATED AT AIRCRAFT BS 1679 AND STR LBL 58.5. REPAIR ACCOMPLISHED. PER B777 AARD-200 25-53-03.
